# SDR SWAA2023050325173

- Difficulty date: April 9, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT ANGLE AT STA.500I HAS EXTENSIVE CORROSION FROM STR.25L -STR. 25R. PIC IN ATTACHMENT.<[01] REMOVED CORROSION ON FWD CARGO AFT BULKHEAD LOWER SUPPORT ANGLE; FOUND TO BE OUT OF LIMIT REF SRM 53-30-08-1A-1.;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] LOCATED AND DRILLED REPLACEMENT PART PER SRM 51-40-05 AND COUNTERSUNK APPLICABLE FASTENER HOLES PER SRM 51-40-08. TREATED AND PRIMED BARE METAL PER AMM 51-21-41 AND 51-21-72.;[04] OK TO INSTALL #3;[05] INSTALLED REPLACEMENT SUPPORT ANGLE AT FWD CARGO STA 500I; LBL 21 TO RBL21 PER SRM 51-40-02.;[06] C/W INSPECTION #5;[07] C/W INSPECTION
